The Analytic Solution of Initial Periodic Boundary Value Problem Including Sequential Time Fractional Diffusion Equation


Creative Commons License

Çetinkaya S. , Demir A. , Kodal Sevindir H.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.11, pp.173-179, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2020
  • Doi Number: 10.26713/cma.v11i1.1293
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.173-179

Abstract

In this study, the separation of variables method is applied to form the analytic solution of periodic boundary value problem including time fractional differential equation with periodic boundary conditions in one dimension. The solution is obtained in the form of a Fourier series with respect to the eigenfunctions of a corresponding Sturm-Liouville eigenvalue problem.